# SDR SWAA2025012789831

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 68,493 hours, 40,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM: R2 DOOR ASSIST HANDLE NEEDS SECURED<[01] SECURED R2 DOOR ASSIST HANDLE IAW B737NG AMM 52-41-31-401-NG (GALLEY SERVICE DOOR LINING - REMOVAL/INSTALLATION - PERMANENT);[02] VERIFIED SECURED R2 DOOR ASSIST HANDLE IAW B737NG AMM 52-41-31-401-NG (GALLEY SERVICE DOOR LINING - REMOVAL/INSTALLATION - PERMANENT)
